# SDR WX0A2022120931670

- Difficulty date: December 8, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N290NV
- Make and model: Airbus A320-214
- Aircraft serial: 2191
- Aircraft time: 50,479 hours, 32,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321431
- Part serial: 858471
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT LIGHTS AND SIGN INOP / REMOVED AND REPLACED EMERG BATTERY AT RT OVERWING EXIT PER AMM 33-22-01, OPS CK GOOD"
